# SDR COMA0560233

- Difficulty date: April 4, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 28,038 hours, 26,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B0248
- Condition: Faulty
- Location: Emergency Light
- Part time: 28,031 hours, 26,735 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FLIGHT 5499 DURING TEST OF THE LIGHTING SYSTEM LIGHTS WOULD NOT STAY ILLUMINATED.  REPLACED THE EMERGENCY BATTERY PACK.
